# SDR RAIA0007005

- Difficulty date: July 13, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 21,434 hours, 21,385 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cable
- Part number: TL571L1500
- Condition: Failed
- Location: Nlg Steering
- Part time: 21,434 hours, 21,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7438-STL- NOSE WHEEL STEERING WOULD NOT TURN RIGHT.  MAINTENANCE INSPECTED AND FOUND STEERING CABLE BROKEN.  MAINTENANCE REPLACED NOSE WHEEL STEERING CABLE.
